# SDR 2005UALA01232

- Difficulty date: November 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N326UA
- Make and model: Boeing 737322
- Aircraft serial: 23958
- Aircraft time: 51,099 hours, 27,347 cycles
- Engine: Ge CFM56*
- System (JASC): 3400 · Navigation System
- Part: Relay
- Part number: 10604501
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOTH IRS ON DC LIGHTS ILLUM JUST AFTER LIFTOFF.  SUA IRS POWER FAULT HAS NOT REOCCURRED.
